# SDR DALA2018091905664

- Difficulty date: September 14, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 119,464 hours, 17,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bumper
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE AT 28B. FOUND ISLE BUMPER DAMAGED AND REPLACED.
